Alert archive / Iowa / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 13, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 10, 2026, 6:57 PM CDT for 5 counties in Iowa. It was in force for 48 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2026, 6:57 PM CDT (23:57 UTC)
- Expired
- Mar 10, 2026, 7:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Cedar County, IA, Johnson County, IA, Muscatine County, IA, Scott County, IA, Washington County, IA
The radar
The Quad Cities radar (KDVN), 57 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 7:00 PM CDT | HAIL 0.88 | 1 Wnw Iowa City Municip, IA | Copious amounts of pea to nickel hail that lasted 10 minutes. |
| Mar 10, 7:04 PM CDT | HAIL 2.5 | 3 W Iowa City Municipal, IA | |
| Mar 10, 7:08 PM CDT | HAIL 1 | 1 E Iowa City Municipal, IA | Delayed report. Marble to quarter sized hail. |
| Mar 10, 7:10 PM CDT | HAIL 1 | 1 Ese Iowa City, IA | Delayed report. |
| Mar 10, 7:13 PM CDT | HAIL 1.25 | 2 Se Iowa City, IA | Occurring right now. |
| Mar 10, 7:15 PM CDT | HAIL 1 | 2 Se Iowa City, IA | |
| Mar 10, 7:15 PM CDT | HAIL 1.5 | 2 Se Iowa City, IA | Size increased since last report. |
| Mar 10, 7:16 PM CDT | HAIL 1.25 | 2 Se Iowa City, IA | Report from mPING: Half Dollar (1.25 in.). |
| Mar 10, 7:20 PM CDT | HAIL 1 | Iowa City, IA | 10 minutes of quarter size hail. Hail is covering the ground. |
| Mar 10, 7:21 PM CDT | HAIL 1 | 1 E Iowa City, IA | Report from mPING: Quarter (1.00 in.). |
| Mar 10, 7:23 PM CDT | HAIL 2.75 | 3 Sw West Branch, IA | |
| Mar 10, 7:25 PM CDT | HAIL 1.75 | West Branch, IA | Time estimated by radar. |
| Mar 10, 7:29 PM CDT | HAIL 0.88 | West Branch, IA | Via social media. |
| Mar 10, 7:39 PM CDT | HAIL 1.5 | 1 Ne Rochester, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 10, 5:40 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 12.0 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
896
WUUS53 KDVN 102357
SVRDVN
IAC031-103-139-163-183-110045-
/O.NEW.KDVN.SV.W.0013.260310T2357Z-260311T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
657 PM CDT Tue Mar 10 2026
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Cedar County in east central Iowa...
West central Scott County in east central Iowa...
Central Johnson County in east central Iowa...
North central Washington County in southeastern Iowa...
Northwestern Muscatine County in east central Iowa...
* Until 745 PM CDT.
* At 657 PM CDT, a severe thunderstorm was located over Sharon
Center, or 7 miles southwest of Iowa City, moving northeast at 35
mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Iowa City, Coralville, University Heights, Hills, Oakdale, Iowa
City Municipal Airport, University Of Iowa, Hills Access, and
Johnson County Fairgrounds around 700 PM CDT.
West Overlook and Coralville Lake Dam Complex around 705 PM CDT.
West Branch, Newport, Morse, Elmira, and Oasis around 710 PM CDT.
Herbert Hoover National Historic Site around 715 PM CDT.
Other locations in the path of this severe thunderstorm include
Springdale, Buchanan, Cedar Bluff, Cedar Valley, Cedar Valley Park,
Rochester, Tipton Matthews Airport, Cedar County Fairgrounds and
Tipton.
This includes Interstate 80 in Iowa between mile markers 241 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in the Quad Cities.
&&
LAT...LON 4195 9101 4195 9098 4159 9087 4148 9175
4161 9182
TIME...MOT...LOC 2357Z 245DEG 32KT 4159 9166
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JTS4 follow-up statements
581
WWUS53 KDVN 110007
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
707 PM CDT Tue Mar 10 2026
IAC183-110016-
/O.CAN.KDVN.SV.W.0013.000000T0000Z-260311T0045Z/
Washington IA-
707 PM CDT Tue Mar 10 2026
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WASHINGTON
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Iowa.
&&
LAT...LON 4195 9101 4195 9098 4159 9087 4152 9167
4165 9170
TIME...MOT...LOC 0006Z 245DEG 32KT 4163 9155
$$
IAC031-103-139-163-110045-
/O.CON.KDVN.SV.W.0013.000000T0000Z-260311T0045Z/
Cedar IA-Scott IA-Johnson IA-Muscatine IA-
707 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CEDAR...WEST CENTRAL SCOTT...SOUTHEASTERN JOHNSON AND
NORTHWESTERN MUSCATINE COUNTIES...
At 706 PM CDT, a severe thunderstorm was located over Iowa City
Municipal Airport, or over Iowa City, moving northeast at 35 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Iowa City, West Branch, Coralville, University Heights, Newport,
West Overlook, Iowa City Municipal Airport, Morse, Elmira, and
University Of Iowa around 710 PM CDT.
Other locations in the path of this severe thunderstorm include Cedar
Bluff, Cedar Valley, Springdale, Buchanan, Cedar Valley Park, Tipton,
Rochester, Tipton Matthews Airport, Cedar County Fairgrounds,
Stanwood, Bennett, Clarence and Bennett Park.
This includes Interstate 80 in Iowa between mile markers 242 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4195 9101 4195 9098 4159 9087 4152 9167
4165 9170
TIME...MOT...LOC 0006Z 245DEG 32KT 4163 9155
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JTS138
WWUS53 KDVN 110010 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
710 PM CDT Tue Mar 10 2026
IAC031-103-139-163-110045-
/O.CON.KDVN.SV.W.0013.000000T0000Z-260311T0045Z/
Cedar IA-Scott IA-Johnson IA-Muscatine IA-
710 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CEDAR...WEST CENTRAL SCOTT...EAST CENTRAL JOHNSON AND
NORTHWESTERN MUSCATINE COUNTIES...
At 710 PM CDT, a severe thunderstorm was located over Iowa City,
moving northeast at 35 mph.
HAZARD...Tennis ball size hail.
SOURCE...Public. At 704 PM CDT, public reported hail the size of
tennis balls 3 miles west of the Iowa City airport.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Iowa City, West Branch, Newport, Morse, Elmira, Oasis, and Herbert
Hoover National Historic Site around 715 PM CDT.
Cedar Bluff, Cedar Valley, Springdale, and Cedar Valley Park
around 720 PM CDT.
Buchanan around 725 PM CDT.
Other locations in the path of this severe thunderstorm include
Tipton, Rochester, Tipton Matthews Airport, Cedar County Fairgrounds,
Stanwood, Bennett, Clarence and Bennett Park.
This includes Interstate 80 in Iowa between mile markers 242 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4195 9101 4195 9098 4159 9087 4155 9165
4165 9168
TIME...MOT...LOC 0010Z 245DEG 32KT 4165 9151
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JTS263
WWUS53 KDVN 110023
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
723 PM CDT Tue Mar 10 2026
IAC031-103-139-163-110045-
/O.CON.KDVN.SV.W.0013.000000T0000Z-260311T0045Z/
Cedar IA-Scott IA-Johnson IA-Muscatine IA-
723 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CEDAR...WEST CENTRAL SCOTT...EAST CENTRAL JOHNSON AND
NORTHWESTERN MUSCATINE COUNTIES...
At 722 PM CDT, a severe thunderstorm was located over West Branch,
moving east at 35 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Public. At 716 PM CDT, public reported ping pong ball size
hail two miles southeast of Iowa City.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
West Liberty, Rochester, Buchanan, Cedar Bluff, Cedar Valley,
Springdale, Cedar Valley Park, and Cedar County Fairgrounds around
730 PM CDT.
Other locations in the path of this severe thunderstorm include
Tipton, Tipton Matthews Airport, Bennett, Sunbury and Bennett Park.
This includes Interstate 80 in Iowa between mile markers 245 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4195 9101 4195 9098 4159 9087 4156 9150
4170 9153
TIME...MOT...LOC 0022Z 253DEG 30KT 4166 9138
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JTS014
WWUS53 KDVN 110034 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
734 PM CDT Tue Mar 10 2026
IAC103-110044-
/O.CAN.KDVN.SV.W.0013.000000T0000Z-260311T0045Z/
Johnson IA-
734 PM CDT Tue Mar 10 2026
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL JOHNSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Iowa.
&&
LAT...LON 4159 9087 4157 9137 4176 9135 4193 9106
4195 9102 4195 9098
TIME...MOT...LOC 0034Z 253DEG 33KT 4168 9122
$$
IAC031-139-163-110045-
/O.CON.KDVN.SV.W.0013.000000T0000Z-260311T0045Z/
Cedar IA-Scott IA-Muscatine IA-
734 PM CDT Tue Mar 10 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CEDAR...WEST CENTRAL SCOTT AND NORTHWESTERN MUSCATINE COUNTIES...
At 734 PM CDT, a severe thunderstorm was located over Springdale, or
near West Branch, moving east at 40 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Tipton, Bennett, Rochester, Tipton Matthews Airport, and Cedar
County Fairgrounds around 740 PM CDT.
Other locations in the path of this severe thunderstorm include
Sunbury and Bennett Park.
This includes Interstate 80 in Iowa between mile markers 254 and 278.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
&&
LAT...LON 4159 9087 4157 9137 4176 9135 4193 9106
4195 9102 4195 9098
TIME...MOT...LOC 0034Z 253DEG 33KT 4168 9122
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
JTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 6:47 PM CDT, 10 minutes earlier. Its key messages:
- A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead.
- A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side.
- Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow.
Area forecast discussion, Mar 10, 6:47 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 647 PM CDT Tue Mar 10 2026 .KEY MESSAGES... - A heightened risk (levels 3/4 of 5) for severe storms from mid-afternoon through mid-evening, especially east and southeast of the Quad Cities. Large hail greater than golf ball size is the hazard that is most probable, and tornadoes will materialize with any sustained supercells near the front. Stay weather aware and plan ahead. - A transition to a localized damaging wind and flash flood risk with any repeated rounds of storms should happen later this evening into early overnight, mainly on the IL side. - Turning colder and more seasonable by late week and into the weekend, with additional precipitation chances, some of which could be snow. && .UPDATE... Issued at 1225 PM CDT Tue Mar 10 2026 Observational trends and honing of the forecast in space, time, and magnitude will be the rule this afternoon into evening. The warm front, which will be the focus for potential sustained, surface-based supercells, is pronounced and stretches from just south of the Quad Cities eastward almost exactly along I-80. This has a 15 to 20° gradient along it. This front is basically stationary in Illinois on satellite imagery. The gustier south winds, which are often something we look for right up to a front for good tornado potential, are still a little ways south (approaching Peoria and and Macomb). Also in northern Missouri and in spots in central Illinois are billow patchwork clouds, indicative of high values of helicity in the lowest part of the atmosphere (i.e. spin potential). These observational trends are concerning for tornadoes later today with sustained supercells that can ingest that moist, unstable air south of the front. In terms of significant tornadoes, this threat could be quite localized, and will depend on if supercell storms can stay latched on the front, or if the rain-cooled air each produces (RFD) is quite cold and shimmies the front a little south and individual updrafts cannot ingest that moist and unstable air for a long enough duration. That can happen if those gusty south winds are not right up to the front. Nonetheless, rotating storms are almost a given later today in/near this Moderate Risk, with large hail a noteworthy threat and a tornado threat with any supercells along the warm front or in that northern portion of the warm sector. Stay weather aware! && .SHORT TERM /THROUGH TONIGHT/... Issued at 154 PM CDT Tue Mar 10 2026 Satellite shows the frontal boundary well with it running just south of I-80 before turning and going into southeast Iowa. A secondary lake induced boundary is moving southwest out the Chicago metro area. Surface observations show an unstable boundary layer across Missouri into southern Illinois with observation sites showing gusts. Sustained winds are also 10-15 knots indicating respectable inflow for any developing storms. 18z DVN sounding has a very moist boundary layer but still a cap above it. Said cap is the key as HRRR trends are not consistent with storm initiation time. Thus through mid-afternoon the potential is there for isolated to low end scattered showers to develop along the front until the arrival of the weak low. That being said the HRRR has been very consistent in showing rapid storm development once the cap is overcome. Initial development would be discrete cells that rapidly grow upscale into multi-cellular lines. Data indicates rapid storm movement of 40-45 knots to the northeast with hail/winds being the primary severe risks. If storms turn more to the east, they will slow down to about 30 knots with a more sheared inflow and thus being a tornado/hail risk. The time frame between 4 and 10 PM still looks to be prime time for any severe storms. The area most at risk is along/south of I-80 and generally east of the Mississippi. All severe weather modes will be possible in this area. North of I-80 and generally west of the Mississippi the severe risk is much lower. Storms would be elevated with hail being the primary risk. An exception would be in far southeast Iowa and far northeast Missouri right along the Mississippi where surface based storms would be possible, indicating a hail/damaging wind as the primary risks but an isolated tornado cannot be ruled out. After 10 PM a brief break in storm and rain activity looks to occur before the next surge of moisture comes up from the south. A broad swath of rain with some embedded thunderstorms looks to develop after midnight generally east of a Dubuque, IA to Ottumwa, IA line and continue through sunrise Wednesday. && .LONG TERM /WEDNESDAY THROUGH TUESDAY/... Issued at 330 AM CDT Tue Mar 10 2026 Quick look at longer range. Wednesday...a blustery raw day with gusty northwest wind and a cold post-frontal rain regime, possibly mixing or changing over to wet snow acrs the northwestern CWA before exiting out of the area Wed evening. Mid CONUS steering pattern change to northwest flow will look to usher down a clipper into the GRT LKS, possibly bring rain and snow to the area Thu night. Daily up and down temp trends through the weekend, and will have to watch for phasing trends of a stronger clipper that could translate into a more significant storm system Sunday into Monday. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 641 PM CDT Tue Mar 10 2026 Ongoing storms at 11.00Z TAF issuance have formed farther northwest than previously expected and therefore have included VCTS at KCID and KDBQ TAF sites. Otherwise, severe storms sitting between KBRL and KMLI, primarily moving east with low level winds, initially shifted north after initiation along the frontal boundary. Therefore, have included TSRA at KMLI while storms appear to be split around the 5SM and 10SM rings at TAF issuance. Eventually the frontal boundary shifts stronger storms east through the forecast area through the overnight. Subsequent RA/SN mix possible through Wednesday morning primarily for the northern half of the forecast area. && .CLIMATE... Issued at 330 AM CDT Tue Mar 10 2026 Record High Temperatures for March 10: KBRL: 76 in 1955 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && UPDATE...Friedlein SHORT TERM...08 LONG TERM...12 AVIATION...ARX/JAR CLIMATE...12
Hazardous weather outlook, Mar 10, 2:19 PM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 219 PM CDT Tue Mar 10 2026 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111930- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 219 PM CDT Tue Mar 10 2026 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT A moderate risk, or level 4 out of 5, continues for severe storms generally east of a line from Walnut, Illinois to Macomb, Illinois. An enhanced risk, or level 3 out of 5, continues as far west as a Sterling, Quad Cities to Fairfield, Iowa line. Supercell storms capable of producing golfball size hail or larger, damaging winds and a few tornadoes are possible. North and west of a Sterling, Quad Cities to Fairfield, Iowa line, elevated storms capable of producing hail will be possible. The most likely time frame for severe storms looks to from 4 to 10 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Dry and windy conditions may lead to elevated fire danger on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for portions of the Outlook area late this afternoon and evening.
In the hours before
Local storm report, Mar 10, 6:41 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
641 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM Hail Wayland 41.15N 91.66W
03/10/2026 M1.00 Inch Henry IA Trained Spotter
Occurring right now.
&&Local storm report, Mar 10, 6:45 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
645 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM Hail 2 SE Davenport 41.54N 90.59W
03/10/2026 E1.00 Inch Scott IA Public
Report from mPING: Quarter (1.00 in.).
&&
GROSSLocal storm report, Mar 10, 6:46 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
646 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM Hail 1 W North Liberty 41.73N 91.63W
03/10/2026 M0.50 Inch Johnson IA Trained Spotter
&&
GROSSLocal storm report, Mar 10, 6:49 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
649 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM Hail 1 SE Hanover 42.25N 90.27W
03/10/2026 M1.50 Inch Jo Daviess IL Public
&&
GROSSLocal storm report, Mar 10, 6:53 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
653 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Hail 1 WNW Amish 41.54N 91.80W
03/10/2026 M0.50 Inch Johnson IA Trained Spotter
For the past 5 minutes.
&&Local storm report, Mar 10, 6:54 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
654 PM CDT Tue Mar 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM Hail 1 ENE Fairfield Municip 41.05N 91.96W
03/10/2026 M1.00 Inch Jefferson IA Trained Spotter
Lasted from 640 to 650 PM. Covered the deck.
No wind.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 10:00 AM CDT | Dense Fog Advisory | DVN | Henry, Jefferson, Keokuk, Washington | 3 hr |
| Mar 10, 5:54 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 51 min |
| Mar 10, 6:01 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 44 min |
| Mar 10, 6:11 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 64 min |
| Mar 10, 6:38 PM CDT | Tornado Warning | DVN | Henry, Jefferson | 20 min |
| Mar 10, 6:40 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jones | 50 min |
| Mar 10, 6:42 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 33 min |
| Mar 10, 6:45 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 44 min |
| Mar 10, 6:58 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Washington | 45 min |
| Mar 10, 6:59 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Jones, Linn | 26 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.